# SDR IPXA2024081998173

- Difficulty date: July 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B380526
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CHORD, MAIN DECK FLOOR BEAM UPPER CHORD, STA 640 LBL 75.92 ~ LBL 98.58 (REPAIR). I.A.W AMM 20-51-01-912-008 REV 111 INSTALLED FITTING AT STA 600 TO STA 680 LBL 90 ~ 110. REPAIR DAMAGE AREA I.A.W UPS EO-91168-REQ1 REV1.
